# SDR DALA2024090608754

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW STA Y=636 X=0 (CEILING AREA) AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00231: INTERCOSTAL BTW STA Y=636 X=0 (CEILING AREA) AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-00-00-2R REPAIR 1. (LP #0540825)
